# SDR DL764011244

- Difficulty date: July 27, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 2,244 hours, 971 cycles
- Engine: Ge CF680C2B7
- Engine time: 2,244 hours, 971 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706206
- Condition: Failed
- Location: Nr 2
- Part time: 2,244 hours, 971 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: C

## Discrepancy

WHILE CREW WAS TAKING THE RUNWAY IN FLL AND THE POWER WAS   ADVANCED THEY OBSERVED 3 EXTREMELY LOUD BANGS WITH NO SUPPORTING ABNORMAL ENGINE INDICATIONS. WHEN THE POWER WAS  REDUCED THEY WERE ADVISED BY ANOTHER CARRIER THAT FLAMES AND DEBRIS WERE SEEN EXITING THE RIGHT ENGINE. UPON RETURNING TO THE GATE FLLML INSPECTED THE INLET AND TAIL PIPE AREA AND FOUND METAL SPATTER AND DEBRIS IN THE TAILPIPE SETTING UP ENGINE CHANGE.
